American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03D60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Noam Greenberg, Antonio Montalbán and Theodore A. Slaman. The Slaman-Wehner theorem in higher recursion theory. Proc. Amer. Math. Soc. 139 (2011) 1865-1869. MR 2763773.
Abstract, references, and article information   
View Article: PDF

[2] Noam Greenberg. The role of true finiteness in the admissible recursively enumerable degrees. Memoirs of the AMS 181 (2006) MR 2213065.
Book volume table of contents   

[3] Sy D. Friedman. New $\Sigma^1_3$ facts. Proc. Amer. Math. Soc. 127 (1999) 3707-3709. MR 1610964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. D. Friedman. Provable $\Pi\sp 1\sb 2$-singletons . Proc. Amer. Math. Soc. 123 (1995) 2873-2874. MR 1257104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. Homer and G. E. Sacks. Inverting the half-jump . Trans. Amer. Math. Soc. 278 (1983) 317-331. MR 697077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Sy D. Friedman and Saharon Shelah. Tall $\alpha $-recursive structures . Proc. Amer. Math. Soc. 88 (1983) 672-678. MR 702297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Donald A. Martin, Yiannis N. Moschovakis and John R. Steel. The extent of definable scales. Bull. Amer. Math. Soc. 6 (1982) 435-440. MR 648528.
Abstract, references, and article information   
View Article: PDF

[8] Sy D. Friedman. Uncountable admissibles. I. Forcing . Trans. Amer. Math. Soc. 270 (1982) 61-73. MR 642330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Wolfgang Maass. A countable basis for $\Sigma \sp{1}\sb{2}$ sets and recursion theory on $\aleph \sb{1}$ . Proc. Amer. Math. Soc. 82 (1981) 267-270. MR 609664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] C. T. Chong. Rich sets . Proc. Amer. Math. Soc. 80 (1980) 458-460. MR 581005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Sy D. Friedman. $\beta $-recursion theory . Trans. Amer. Math. Soc. 255 (1979) 173-200. MR 542876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] C. T. Chong. Generic sets and minimal $\alpha $-degrees . Trans. Amer. Math. Soc. 254 (1979) 157-169. MR 539912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Barry E. Jacobs. The $\alpha $-union theorem and generalized primitive recursion . Trans. Amer. Math. Soc. 237 (1978) 63-81. MR 479362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1